The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems
Palabras clave:
Existence theorems, general equilibrium, Pareto optima, math, economic systems (es)
Descargas
We consider a Mathematical Economic System (M.E.S.) of Arrow- Debreu type, [Formula Matemática] where E = E(ro) is a locally convex R- vector space. We assume E barreled, later on we assume E a reflexive Banach Latice.
Example. /P, LP(μ), 1 ≤ p ≤∞Hilbert spaces.
Question: Which topologies τ in X are suitable for Economic Models?
Cómo citar
APA
Tillman, H. G. (1993). The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems. Revista Colombiana de Matemáticas, 27(1-2), 127–130. https://revistas.unal.edu.co/index.php/recolma/article/view/33582
ACM
[1]
Tillman, H.G. 1993. The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems. Revista Colombiana de Matemáticas. 27, 1-2 (ene. 1993), 127–130.
ACS
(1)
Tillman, H. G. The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems. rev.colomb.mat 1993, 27, 127-130.
ABNT
TILLMAN, H. G. The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems. Revista Colombiana de Matemáticas, [S. l.], v. 27, n. 1-2, p. 127–130, 1993. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33582. Acesso em: 4 abr. 2025.
Chicago
Tillman, H. G. 1993. «The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems». Revista Colombiana De Matemáticas 27 (1-2):127-30. https://revistas.unal.edu.co/index.php/recolma/article/view/33582.
Harvard
Tillman, H. G. (1993) «The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems», Revista Colombiana de Matemáticas, 27(1-2), pp. 127–130. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33582 (Accedido: 4 abril 2025).
IEEE
[1]
H. G. Tillman, «The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems», rev.colomb.mat, vol. 27, n.º 1-2, pp. 127–130, ene. 1993.
MLA
Tillman, H. G. «The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems». Revista Colombiana de Matemáticas, vol. 27, n.º 1-2, enero de 1993, pp. 127-30, https://revistas.unal.edu.co/index.php/recolma/article/view/33582.
Turabian
Tillman, H. G. «The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems». Revista Colombiana de Matemáticas 27, no. 1-2 (enero 1, 1993): 127–130. Accedido abril 4, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33582.
Vancouver
1.
Tillman HG. The need of impatience for general existence theorems for equilibria and pareto optima in mathematical economic systems. rev.colomb.mat [Internet]. 1 de enero de 1993 [citado 4 de abril de 2025];27(1-2):127-30. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33582
Descargar cita
Visitas a la página del resumen del artículo
120
Descargas
Licencia
Derechos de autor 1993 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.